# SDR DALA2020030601688

- Difficulty date: March 6, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 106,051 hours, 15,525 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 SEAT TRACK-CABIN SEAT TRACK BETWEEN STA 753 AND 1098 RBL 88.5 FOUND CORROSION OUT OF LIMITS. REPAIRED PER SRM 53-00-52. (LP 1518243)
